MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12788/j.sder.0060

Медицинская библиотека · Seminars in cutaneous medicine and surgery · 2014

Dermatologic adverse events to chemotherapeutic agents, part 1: cytotoxics, epidermal growth factor receptors, multikinase inhibitors, and proteasome inhibitors.

Kyllo Rachel L, Anadkat Milan J

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Dermatologic toxicities have profound effects on patients receiving chemotherapy for cancer treatment. Cytotoxic chemotherapies are associated with a number of nonspecific dermatologic adverse events including alopecia, mucositis, and onychodystrophy. Targeted therapies including epidermal growth factor inhibitors, multikinase inhibitors, and proteasome inhibitors are associated with different skin reactions that are class-specific. In Part 1 of this review, we examine the presentations of the most common dermatologic adverse events associated with the above drugs and discuss the strategies used for their prevention and treatment.

Для цитирования: Kyllo Rachel L, Anadkat Milan J. Dermatologic adverse events to chemotherapeutic agents, part 1: cytotoxics, epidermal growth factor receptors, multikinase inhibitors, and proteasome inhibitors.. Seminars in cutaneous medicine and surgery. 2014. DOI: 10.12788/j.sder.0060.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.